MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR); SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR); SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer reported observation of elevated atellica im br 27.29 (br) results which were discordant relative to repeat testing.No issues were identified with assay calibration or quality control (qc) results.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of elevated atellica im br 27.29 (br) results which were discordant relative to repeat testing when using br lot 272.The customer tested 69 atellica im br samples on (b)(6)2025, and the results were questioned by physicians.The results were generally identified as falsely elevated.10 samples with sufficient remaining volume were re-tested on another atellica im analyzer.Results were lower upon repeat testing; 7 of these samples demonstrated differences between initial and repeat tests of 30% or greater.There are no allegations of any adverse patient consequences due to the observed result discordance.
 
Additional Manufacturer Narrative
A united states customer reported observation of elevated atellica im br 27.29 (br) results which were discordant relative to repeat testing.Mdr 1219913-2025-00042 was initially submitted on 25-feb-2025.Update, 08-apr-2025: siemens has concluded the investigation.Review of customer data showed that the customer performed three reagent-pack calibrations on the day of the event.All three calibrations demonstrated higher signal levels than seen in previous calibrations for the same reagent lot.These calibrations met defined-range specifications, but exceeded observed ranges, and therefore required operator review and acceptance; calibration was operator-accepted for the results in question.It was also noted that the quality control (qc) results associated with these calibrations were generally high, and above range for levels 1 and 2.Siemens assisted with on-site troubleshooting.The br assay was recalibrated, and observed signal levels returned to expected ranges.Acceptable qc results were produced following recalibration.Siemens master curve material (mcm) was tested, and produced results within expected ranges; precision was verified.The customer is operational, and the reported issue was resolved by recalibration, which is considered routine troubleshooting.There is no indication of any reagent or instrument issues, and no systemic product problems were identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM BR 27.29 (BR)
Common Device Name
SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21460884
Report Number1219913-2025-00042
Device Sequence Number18088094
Product Code MOI
UDI-Device Identifier00630414598055
UDI-Public(01)00630414598055(10)09784272(17)250810
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model NumberN/A
Device Catalogue Number10995478
Device Lot Number09784272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale